Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mood brightening... Stimulant? floatingbridge

Posted by Conundrum on November 17, 2010, at 11:47:46

In reply to Re: started cymbalta Friday morgan miller, posted by floatingbridge on November 16, 2010, at 14:40:11


> It is stimulating in an odd way, like when I started effexor. Mood brightening. Whether that stays...
Are you saying its mood brightening right off the bat? I noticed this the day after I took Pristiq the first time, things seemed brighter and more colorful. When I would look at something it would trigger a memory and a feeling or perhaps a feeling and a memory, either way it was nice. This lasted a couple weeks and then wore off.

I did some research on Pristiq and found out that it immediately increases norepinephrine, but serotonin doesn't greatly increase until a couple weeks later... around the time the effect wore off. It is odd because SSRIs increase serotonin immediately. Also Pristiq is a much stronger SRI than an NRI, so its weird that norepinephrine would increase first.
Perhaps its a stimulant effect?

Hopefully, since Cymbalta's NRI effect is much stronger than Pristiq's this effect will become more pronounced.


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual dysfunction. )
Country:USA
Currently taking mirtazapine, tianeptine, and SAM-e

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:970205
URL: http://www.dr-bob.org/babble/20101117/msgs/970601.html